MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 GLEN MANUAL REAMER D42 MM; EXTREMITY INSTRUMENTS : REAMERS

DEPUY FRANCE SAS - 3003895575 GLEN MANUAL REAMER D42 MM; EXTREMITY INSTRUMENTS : REAMERS
Model Number 2307-88-242
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Delta xtend shoulder replacement procedure, during preparation of the glenoid, just prior to using the peripheral reamer, debris was noted on the reamer face.Instrument was not used, scrub nurse handed off the instrument prior to touching the area with the unknown debris, and also changed her gloves.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device was received for examination.Visual examination of the provided photographs confirmed the reported event.The instrument was scratched and a foreign substance was visible on the cutting surface of the reamer.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
GLEN MANUAL REAMER D42 MM
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10583161
Report Number1818910-2020-20896
Device Sequence Number572159
Product Code HTO
UDI-Device Identifier10603295116486
UDI-Public10603295116486
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-88-242
Device Catalogue Number230788242
Device Lot Number5070660
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer10/08/2020
12/07/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date10/15/2020
12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR